# SDR HEEA966939

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Upper Housing
- Part number: 4638201005
- Condition: Worn
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING BORE WORN BEYOND 151.04 MIN.
